# SDR DL72L990412

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6556927102
- Condition: Cracked
- Location: C3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AND OUTER CHORD FOUND CRACKED JUST AFT OF THE FWD PRESSURE STOP FITTING.  OUTER CHORD IS TO BE REPLACED.  WEB SPLICE REPAIR IS TO BE ACCOMPLISHED PER ER/A.
